Painkiller Tablet Cause of Heart Attack


Heart attack

When people have pain, they often take pain medicines called NSAIDs which are very harmful for every person because they include.

  • Aleve
  • Advil and Motrin
  • Celebrex

Every doctor of the world known that use of pain killer have many effect for every person and one of then is Heart Attack. If a person use pain killer more then 14 days then 90% chances of Heart attack increase in those person. Many scientist work on this medicine that give give less harm to every person. In the world there are many people who use pain killer for a long time and then the become it a habit which is very harmful.

Heart Attack Symptoms

  • Pain in your arm(s), neck, back or jaw.
  • Stomach pain.
  • Chest pain or discomfort.
  • Shortness of breath, lightheartedness & nausea.
  • Fatigue.
  • Sweating.

Painkiller Tablet Cause of Heart Attack

NSAIDs help ease pain & inflammation. But if you have, heart failure, high blood pressure or kidney disease, you should not take an NSAID. This report is for you to use when talking with your health-care provider. All data is collected from online resources. It is not a substitute for medical advice and treatment. Use of this report is at your own risk.In condition of any more help you can comment us blow.

Add a Comment

Your email address will not be published. Required fields are marked *